# SDR CALA2022042101028

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 56,892 hours, 23,270 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Skin Sta 142
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 142.45 I/B ROW, 15" FROM REAR SPAR , CRACK LENGHT : 0.551". REF. AAR NR:9649199 REQUIREMENTS INSPECTION THRESHOLD  56,000 TOTAL FLIGHT FLIGHT CYCLES EXTERNAL LOW FREQUENCY EDDY CURRENT (LFEC) CYCLES REPEAT INSPECTIONS DETAILED VISUAL INSPECTION 9,000 INSPECTION 9,000 FLIGHT CYCLES NEED TO INITIATE DIP FOR REPETITIVE INSPECTIONS IAW SRM 55-10-01-2R-11 REPAIR 11 TABLE 204: CATEGORY B REPAIR INSPECTION TOMC APPROVED FOR AN INSPECTION THRESHOLD AT 56,000 TOTAL FLIGHT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES AND  REPEAT INSPECTIONS DETAILED VISUAL INSPECTION AND LFEC (LOW FREQ EDDY CURRENT) INSPECTIONS 9,000 FLY CYCLES IN REFERENCE WITH SRM 55-10-01-2R-11. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
